# SDR 08FDEA00724

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Sealant
- Condition: Deteriorated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB, OUTBD ELEVATOR T/E WEDGE IS DELAMINATED IN 2 PLACES AT BEAMS.  AFTER FURTHER INVESTIGATION FOUND SEALANT DETERIORATED AT THE SEAMS WITH NO DELAMINATION NOTED.  RESEALED SEAMS IAW SRM 51-41-01;  VOL II;  PAGE 1.  MINOR REPAIR
